Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2011, Article ID 938749, 9 pages
http://dx.doi.org/10.1155/2011/938749
Research Article

Delay-Dependent Stability Criteria for Systems with Interval Time-Varying Delay

College of Computer, Dongguan University of Technology, Dongguan, Guangdong 523808, China

Received 7 December 2010; Accepted 22 July 2011

Academic Editor: Onur Toker

Copyright © 2011 Boren Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with robust stability of uncertain linear systems with interval time-varying delay. The time-varying delay is assumed to belong to an interval, which means that the derivative of the time-varying delay has an upper bound or a restriction. On other occasions, if we do not take restriction on the derivative of the time-varying delay into consideration, it allows the delay to be a fast time-varying function. The uncertainty under consideration includes a polytopic-type uncertainty and a linear fractional norm-bounded uncertainty. In order to obtain much less conservative results, a new Lyapunov-Krasovskii functional, which makes use of the information of both the lower and upper bounds of the interval time-varying delay, is proposed to derive some new stability criteria. Numerical examples are given to demonstrate the effectiveness of the proposed stability criteria.